# SDR UPS05544944

- Difficulty date: July 20, 2005
- Submitted: July 22, 2005
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Condition: Missing
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOKE GOGGLE MISSING FROM SUPERNUMARY POSITION 1, INSTALLED 1 SMOKE GOGGLE AT POSITION 1 SUPERNUMARY SEAT
